Volume 3, Issue 6, December 2014
Approximation of Functions by Singular Integrals
Rahim M. Rzaev, Gulnara Kh. Mammadova, Mansur Sh. Maharramov
Pages: 113-120     Published Online: Nov. 17, 2014
DOI: 10.11648/j.pamj.20140306.11
Abstract | Full-Text PDF (210KB)
View 2672                 Downloads 240
Derivations of Some Filiform Leibniz Algebras
AL-hossain Ahmad, Khiyar AL-hossain
Pages: 121-125     Published Online: 18, 2014
DOI: 10.11648/j.pamj.20140306.12
Abstract | Full-Text PDF (210KB)
View 2469                 Downloads 151
New Fixed Point Theorems of Condensing Mappings Satisfying the Interior Condition in Banach Space
Shujia Chen, Shaoyuan Xu
Pages: 126-131     Published Online: Nov. 19, 2014
DOI: 10.11648/j.pamj.20140306.13
Abstract | Full-Text PDF (200KB)
View 2391                 Downloads 153
Visualization of Minkowski Patch
Rania Bahgat Mohamed Amer
Pages: 132-136     Published Online: Dec. 8, 2014
DOI: 10.11648/j.pamj.20140306.14
Abstract | Full-Text PDF (449KB)
View 2511                 Downloads 124
Fractional Domination for Two Classes of Graphs
Baogen Xu, Yan Zou, Lixin Zhao
Pages: 137-139     Published Online: Jan. 4, 2015
DOI: 10.11648/j.pamj.20140306.15
Abstract | Full-Text PDF (106KB)
View 2280                 Downloads 106
Browse journals by subject